Skip to main content
Kent Academic Repository

Stephen Clark, the Laws of Logic and the Sorites

Goldstein, Laurence (2009) Stephen Clark, the Laws of Logic and the Sorites. Philosophy, 84 (1). pp. 135-144. ISSN 0031-8191. (doi:10.1017/S0031819109000072) (KAR id:28021)

This is the latest version of this item.


Rebuts Stephen Clark's attack on the laws of logic, criticizes his approach to the Sorites paradox and provides a solution to the latter.

Item Type: Article
DOI/Identification number: 10.1017/S0031819109000072
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Divisions: Divisions > Division of Arts and Humanities > School of Culture and Languages
Depositing User: Laurence Goldstein
Date Deposited: 21 Jul 2011 20:38 UTC
Last Modified: 16 Nov 2021 10:06 UTC
Resource URI: (The current URI for this page, for reference purposes)

Available versions of this item

  • Stephen Clark, the Laws of Logic and the Sorites. (deposited 21 Jul 2011 20:38) [Currently Displayed]

University of Kent Author Information

Goldstein, Laurence.

Creator's ORCID:
CReDIT Contributor Roles:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.